# SDR UPS04243403

- Difficulty date: October 4, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Terminal
- Condition: Cracked
- Location: Tail Skid Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, TAIL SKID BAY STABILIZING LINKS UPPER AND LOWER LEFT AFT TERMINALS CRACKED AND LOWER AFT RIGHT TERMINAL CRACKED.  INSTALLED NEW UPPER AND LOWER LEFT AFT TERMINALS ON TAILSKID BAY, FABRICATED LOWER AFT RIGHT TERMINAL AND FITTED IAW SRM 51-30-2.
